MAUDE Adverse Event Report: ARTHREX, INC. SABRE, SJ 3.0MM 7CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. SABRE, SJ 3.0MM 7CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number SABRE, SJ 3.0MM 7CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-7300sr sabre produced debridement of tissue in the patient while being used.Shavings were left in the joint.This was discovered during a wrist scope procedure.
 
Additional Manufacturer Narrative
The complaint is not confirmed based on the photo that the customer provided, which displays the sabre, no abrasion marks on the device were shown.However, without the return of the device for physical evaluation, the most likely cause of this failure is attributed to user error due to excessive "side-loading" on the device during use does not improve cutting performance and in extreme cases will cause irreversible damage to the device.

Brand Name
SABRE, SJ 3.0MM 7CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16120517
Report Number1220246-2023-06048
Device Sequence Number14914516
Product Code GFA
UDI-Device Identifier00888867041974
UDI-Public00888867041974
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSABRE, SJ 3.0MM 7CM
Device Catalogue NumberAR-7300SR
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer06/08/2024
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown